# SDR DEL2002F00000

- Difficulty date: July 19, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N723CC
- Make and model: Lear 55LEAR
- Aircraft serial: 036
- Engine: Garrtt TFE731*
- System (JASC): 2310 · HF Communications System
- Part: Retainer
- Part number: 15ARM30021
- Condition: Broken
- Location: Fuselage
- Part time: 8,194 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF ANTENNA SHACKLE.  ASSEMBLY BROKE IN HALF.  SOME PAINT WAS CHIPPED ON THE LEFT VERTICAL STABILIZER.  NO OTHER DEFECTS FOUND.
